MAUDE Adverse Event Report: Alcon Research, LLC - Houston CONSTELLATION Surgical Procedure Pack; General surgery tray (kit)

Alcon Research, LLC - Houston CONSTELLATION Surgical Procedure Pack; General surgery tray (kit)
Catalog Number 8065752448
Medical Device Problem Code Failure to Cut (2587)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
A nurse reported that the self-closing cannulae leaked fluid.The probe could not cut before the vitrectomy surgery.The surgery completed on same day but unknow how it was completed.No information about patient impact.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.

Brand Name
CONSTELLATION Surgical Procedure Pack
Common Device Name
General surgery tray (kit)
Manufacturer (Section D)
Alcon Research, LLC - Houston
9965 buffalo speedway
houston TX 77054
Manufacturer (Section G)
Alcon Research, LLC - Houston
9965 buffalo speedway
houston TX 77054
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
+1(800)757-9780
MDR Report Key50194557
Report Number1644019-2026-04237
Device Sequence Number21331686
Product Code LRO
UDI-Device Identifier00380657524488
UDI-Public(01)00380657524488(17)271031(11)251123(10)17TPFF
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K880961
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 08/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8065752448
Device Lot Number17TPFF
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 07/22/2026
Initial Report FDA Received Date08/10/2026
Date Device Manufactured11/23/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown